# SDR REXA2017021600239

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 27,120 hours, 24,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED OPERATIONAL CHECK.  REMOVED AND REPLACED AC ESSENTIAL BUSS SENSE RELAY IAW AMM 21-51-27-000-801.  OPS TESTED GOOD IAW  AMM 24-51-27-700-801, AND AMM 33-51-00-710-801.
